# SDR UALA2012103106280

- Difficulty date: October 30, 2012
- Submitted: November 3, 2012
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 47,835 hours, 19,159 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON BELLY OF AIRCRAFT FWD OF FWD CARGO DOOR.  DENT LOCATED 7.5 INCH FWD OF FRAME 24 BTWN STR 40 AND 41. MEASURES 3.5 INCH BY 2.5 INCH AND IS .050  INCH DEEP RT SIDE.  INSPECTED DENT, NO CRACK INDICATION.  WITHIN ALLOWABLE DAMAGE LIMITS PER SRM.
